Alert archive / Arizona / Red Flag Warnings in 2012
Red Flag Warning 6, NWS Phoenix, AZ
NWS Phoenix, AZ issued this red flag warning at May 17, 2012, 8:46 AM MST for 5 counties in Arizona. It took effect at May 18, 2012, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 17, 2012, 8:46 AM MST (15:46 UTC)
- In effect from
- May 18, 2012, 11:00 AM MST
- Expired
- May 18, 2012, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Phoenix, AZ
Counties Gila County, AZ, La Paz County, AZ, Maricopa County, AZ, Pinal County, AZ, Yuma County, AZ
The radar
The Phoenix radar (KIWA), 78 km from the middle of the area, began a volume at 15:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 3.8 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5666 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -5 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
969 WWUS85 KPSR 171546 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 846 AM MST THU MAY 17 2012 AZZ132-133-181400- /O.UPG.KPSR.FW.A.0005.120518T2000Z-120519T0300Z/ /O.NEW.KPSR.FW.W.0006.120518T1800Z-120519T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 846 AM MST THU MAY 17 2012 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR SOUTHERN GILA COUNTY...TONTO NATIONAL FOREST...AND THE EASTERN PORTIONS OF MARICOPA AND PINAL COUNTIES...MAINLY EAST OF THE PHOENIX METRO AREA. THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST FRIDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN ARIZONA...SOUTH-CENTRAL AND SOUTHWEST DESERTS AND SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS. THE EASTERN PORTIONS OF MARICOPA AND PINAL COUNTIES...MAINLY EAST OF THE PHOENIX METRO AREA. * WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...INCREASING WEST SOUTHWEST WINDS FRIDAY MORNING WITH THE STRONGEST WINDS EXPECTED MIDDAY THROUGH THE EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL LEAD TO WIDESPREAD HAZARDOUS FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
3 follow-up statements
899 WWUS85 KPSR 181239 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 539 AM MST FRI MAY 18 2012 AZZ132-133-182045- /O.CON.KPSR.FW.W.0006.120518T1800Z-120519T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 539 AM MST FRI MAY 18 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR SOUTH-CENTRAL ARIZONA... * AFFECTED AREA...SOUTH-CENTRAL ARIZONA INCLUDING SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS...MARICOPA COUNTY...AND NORTHWEST PINAL COUNTY. * WINDS...SOUTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH. * TIMING...GUSTY SOUTHWEST WINDS WILL DEVELOP BY MIDDAY TODAY WITH THE STRONGEST WINDS EXPECTED DURING THE LATTER HALF OF THE AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL PROMOTE EXTREME BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
027 WWUS85 KPSR 181922 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 1222 PM MST FRI MAY 18 2012 AZZ132-133-190300- /O.CON.KPSR.FW.W.0006.000000T0000Z-120519T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 1222 PM MST FRI MAY 18 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND VERY HIGH FIRE DANGER FOR SOUTH-CENTRAL ARIZONA... * AFFECTED AREA...SOUTH-CENTRAL ARIZONA INCLUDING SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS...MARICOPA COUNTY...AND NORTHWEST PINAL COUNTY. * WINDS...WEST SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...GUSTY WEST SOUTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING TODAY WITH THE STRONGEST WINDS EXPECTED DURING THE LATTER HALF OF THE AFTERNOON AND EARLY EVENING. * RELATIVE HUMIDITY...AS LOW AS 6 PERCENT. * IMPACTS...FUELS ARE VERY DRY AND FIRE DANGER IS VERY HIGH. THESE CONDITIONS...COMBINED WITH LOW RELATIVE HUMIDITY AND STRONG WINDS WILL PROMOTE EXTREME BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
527 WWUS85 KPSR 190304 RFWPSR URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PHOENIX AZ 804 PM MST FRI MAY 18 2012 AZZ132-133-190415- /O.EXP.KPSR.FW.W.0006.000000T0000Z-120519T0300Z/ ARIZONA FIRE WEATHER ZONE 132 SOUTH-CENTRAL AND SOUTHWEST DESERTS- ARIZONA FIRE WEATHER ZONE 133 SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 804 PM MST FRI MAY 18 2012 ...RED FLAG WARNING WILL EXPIRE AT 8 PM MST THIS EVENING FOR SOUTH CENTRAL ARIZONA INCLUDING THE TONTO NATIONAL FOREST... WIND SPEEDS HAVE DECREASED RAPIDLY WITH SUNSET THIS EVENING...WITH CONDITIONS NO LONGER SUPPORTING A HAZARDOUS FIRE WEATHER THREAT. $$ NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this red flag warning went out at May 17, 4:24 AM MST, 4 hours 22 minutes earlier.
Area forecast discussion, May 17, 4:24 AM MST, 4 hours 22 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PHOENIX AZ
424 AM MST THU MAY 17 2012
.UPDATE...UPDATED AVIATION AND FIRE WEATHER DISCUSSIONS...
&&
.SYNOPSIS...
TEMPERATURES WILL REMAIN ABOVE NORMAL TODAY...BUT COOL SLIGHTLY
FRIDAY AND SATURDAY AS A DRY COLD FRONT MOVES THROUGH THE REGION.
GUSTY WINDS WILL DEVELOP FRIDAY AFTERNOON WITH THE COLD FRONT...
RESULTING IN HIGH FIRE DANGER ACROSS SOUTH CENTRAL ARIZONA. CLEAR
SKIES...LIGHTER WIND...AND WARMER TEMPERATURES WILL DEVELOP SUNDAY
AND INTO EARLY NEXT WEEK.
&&
.DISCUSSION...
FLAT HIGH PRESSURE RIDGE ALOFT IN PLACE TODAY...GIVING DRY WESTERLY
FLOW TO THE AREA AND KEEPING HIGH TEMPS IN THE TRIPLE DIGITS...STILL
WELL ABOVE SEASONAL NORMALS. AT 3 AM IR IMAGERY SHOWED CLEAR SKIES
ACROSS THE AREA...AND WE CAN EXPECT SUNNY SKIES TODAY.
GUIDANCE CONTINUES TO SUPPORT THE PASSAGE OF A RATHER VIGOROUS OPEN
WAVE PACIFIC TROF ON FRIDAY...WHICH WILL LEAD TO BREEZY OR LOCALLY
WINDY CONDITIONS MAINLY DURING THE AFTERNOON AND EVENING HOURS.
STRONGEST WINDS STILL LOOK TO BE OVER THE HIGHER TERRAIN EAST OF
PHOENIX AND GIVEN THE DRY CONDITIONS IN PLACE...WE WILL CONTINUE THE
FIRE WEATHER WATCH FOR AREAS EAST OF CENTRAL PHOENIX. BREEZY TO
LOCALLY WINDY CONDITIONS WILL OCCUR THIS EVENING OUT WEST...MAINLY
JOSHUA TREE NATIONAL PARK....AS THE TROF APPROACHES. HOWEVER DO NOT
EXPECT WINDS TO APPROACH ADVISORY LEVELS...AND NOT ENOUGH HOURS OF
RED FLAG CONDITIONS TO WARRANT A RED FLAG WARNING. BEST PERFORMING
GRIDDED GUIDANCE CONTINUES TO CALL FOR COOLING FRIDAY INTO SATURDAY
WITH THE PASSAGE OF THE PACIFIC TROF AND HIGHS OVER THE DESERTS WILL
FALL INTO THE MID TO UPPER 90S MOST LOCALES. EVEN WITH THE COOLING
THE HIGHS BOTH DAYS WILL LIKELY BE AT OR SLIGHTLY ABOVE SEASONAL
NORMALS.
SUNDAY INTO MONDAY...HIGH PRESSURE BUILDS IN FROM THE WEST...LEADING
TO SHARPLY WARMER HIGH TEMPERATURES UNDER MOSTLY SUNNY OR SUNNY
SKIES. BY MONDAY AFTERNOON H5 HEIGHTS OVER THE LOWER DESERTS WILL
REACH TO AROUND 588DM AND MANY HOTTER DESERTS WILL REACH OR EXCEED
105 DEGREES.
TUESDAY INTO WEDNESDAY...ANOTHER PROGRESSIVE OPEN WAVE PACIFIC TROF
WILL MOVE INTO THE DESERT SOUTHWEST...LEADING TO A MODEST COOLING
TREND. OTHERWISE DRY SOUTHWEST TO WEST FLOW WILL CONTINUE KEEPING
SKIES MOSTLY CLEAR THROUGH THE PERIOD.
&&
.AVIATION...
SOUTH CENTRAL ARIZONA AND SOUTHEAST CALIFORNIA...INCLUDING
KPHX...KIWA...KSDL...KIPL...KBLH AND SURROUNDING AIRFIELDS...
MOSTLY CLEAR SKIES AT ALL SITES TODAY. TYPICAL DIURNAL BREEZES
EXPECTED AT EACH SITE WITH SOME GUSTINESS POSSIBLE AROUND 00Z IN THE
PHOENIX AREA. TYPICAL LIGHT EAST WINDS RETURNING LATE IN THE PERIOD.
ACROSS SOUTHEAST CALIFORNIA...WINDS WILL INCREASE OUT OF THE
SOUTHWEST/WEST LATER THIS AFTERNOON...POSSIBLY GUSTING TO AROUND
25-30KTS AROUND 00Z. WINDS WILL RELAX A BIT AFTER MIDNIGHT BUT
REMAIN STRONGER THAN NORMAL DURING THE OVERNIGHT HOURS.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
SATURDAY THROUGH WEDNESDAY...
NOT MUCH CHANGE IN THE WEATHER OVER THE NEXT WEEK AS HIGH PRESSURE
WILL REMAIN IN CONTROL AND ALLOW FOR ABOVE NORMAL TEMPERATURES AND
DRY CONDITIONS. AFTERNOON HUMIDITIES WILL DROP INTO THE SINGLE
DIGITS EACH DAY WITH FAIR TO POOR OVERNIGHT RECOVERY EXPECTED EACH
NIGHT. WINDS WILL BE DIURNAL IN NATURE AND FAIRLY LIGHT...ALTHOUGH
TYPICAL AFTERNOON BREEZINESS IS EXPECTED. NO MAJOR TROUGHS EXPECTED
DURING THE UPCOMING WEEK.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...FIRE WEATHER WATCH FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR AZZ023-024-028.
CA...NONE.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...CB
AVIATION...LEINS
FIRE WEATHER...LEINSHazardous weather outlook, May 17, 5:10 AM MST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 510 AM MST THU MAY 17 2012 AZZ024-181300- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- 510 AM MST THU MAY 17 2012 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. A PACIFIC LOW PRESSURE SYSTEM MOVING THROUGH ARIZONA WILL LEAD TO WINDY CONDITIONS DURING THE AFTERNOON AND EVENING HOURS ON FRIDAY. PEAK WIND GUSTS WILL REACH TO NEAR 40 MPH AT TIMES. THE COMBINATION OF LOW HUMIDITY...GUSTY WIND AND VERY DRY FUELS WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS. AS A RESULT A FIRE WEATHER WATCH REMAINS IN EFFECT FOR FRIDAY. IT IS ALSO POSSIBLE THAT WIND ADVISORY CRITERIA MAY BE MET FOR A FEW HOURS FRIDAY AFTERNOON OR EVENING FOR PORTIONS OF SOUTHERN GILA COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. CAZ030-181300- JOSHUA TREE NATIONAL PARK- 510 AM PDT THU MAY 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A PACIFIC WEATHER SYSTEM MOVING INTO SOUTHEAST CALIFORNIA WILL LEAD TO INCREASED WIND THIS AFTERNOON AND EVENING. PEAK WIND GUSTS ABOVE 30 MPH ARE EXPECTED AND A FEW GUSTS MAY REACH CLOSE TO 40 MPH. THE COMBINATION OF LOW HUMIDITY...GUSTY WIND AND DRY FUELS WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS. IT IS POSSIBLE THAT RED FLAG CONDITIONS MAY BE MET FOR A FEW HOURS OVER PORTIONS OF JOSHUA TREE NATIONAL PARK. HOWEVER THE CONDITIONS ARE NOT EXPECTED FOR A LONG ENOUGH TIME PERIOD TO JUSTIFY A RED FLAG WARNING. A FEW WIND GUSTS MAY ALSO REACH WIND ADVISORY CRITERIA...BUT WINDS WILL NOT BE STRONG ENOUGH OR LAST LONG ENOUGH TO WARRANT A WIND ADVISORY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO WEATHER HAZARDS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. AZZ020-021-025>027-CAZ031>033-181300- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-LOWER COLORADO RIVER VALLEY CA- RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY- 510 AM MST THU MAY 17 2012 /510 AM PDT THU MAY 17 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. STRONG HIGH PRESSURE WILL BUILD INTO SOUTHEAST CALIFORNIA AND ARIZONA SUNDAY INTO EARLY NEXT WEEK LEADING TO SHARPLY WARMER HIGH TEMPERATURES. ON MONDAY HIGH TEMPERATURES WILL EXCEED 105 DEGREES OF MUCH OF THE LOWER DESERTS AND IT IS POSSIBLE THAT EXCESSIVE HEAT WARNING CRITERIA MAY BE MET AT SOME OF THE HOTTER LOCALES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AZZ022-023-028-181300- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- NORTHWEST AND NORTH CENTRAL PINAL COUNTY- 510 AM MST THU MAY 17 2012 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH-CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. NO WEATHER HAZARDS ARE EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FIRE WEATHER WATCH. A PACIFIC WEATHER SYSTEM MOVING ACROSS ARIZONA ON FRIDAY WILL LEAD TO INCREASED WIND...AND A FEW WIND GUSTS UP TO 35 MPH ARE POSSIBLE FRIDAY AFTERNOON AND EVENING OVER THE SOUTH CENTRAL DESERTS. THE COMBINATION OF GUSTY WIND...LOW HUMIDITY AND VERY DRY FUELS WILL LEAD TO DANGEROUS FIRE WEATHER CONDITIONS. AS A RESULT A FIRE WEATHER WATCH REMAINS IN EFFECT FOR THE SOUTH CENTRAL DESERTS INCLUDING THE GREATER PHOENIX METROPOLITAN AREA. THE WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. STRONG HIGH PRESSURE WILL BUILD INTO ARIZONA SUNDAY INTO EARLY NEXT WEEK LEADING TO SHARPLY WARMER HIGH TEMPERATURES. ON MONDAY HIGH TEMPERATURES WILL EXCEED 105 DEGREES OF MUCH OF THE CENTRAL DESERTS AND IT IS POSSIBLE THAT EXCESSIVE HEAT WARNING CRITERIA MAY BE MET AT SOME OF THE HOTTER LOCALES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
Nearby
Red Flag Warnings in Arizona, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.